On a problem of G Fejes Toth

Bambah, R. P. ; Woods, A. C. (1994) On a problem of G Fejes Toth Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 104 (1). pp. 137-156. ISSN 0253-4142

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/mathsci/104/1/137-1...


A solution is given for the following Problem of G Fejes Toth: In 3-space find the thinnest lattice of balls such that every straight line meets one of the balls.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Spheres (balls); Lattices; Thinnest Arrangements
ID Code:71949
Deposited On:28 Nov 2011 04:58
Last Modified:18 May 2016 17:25

Repository Staff Only: item control page